Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Simplified calculation of $ \mathrm{Ei}(x)$ for positive arguments, and a short table of $ \mathrm{Shi}(x)$

Authors: Robert F. Tooper and John Mark
Journal: Math. Comp. 22 (1968), 448-449
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society